JournalszaaVol. 10, No. 2pp. 263–264

Correction to Products of Distributions: Nonstandard Methods

  • Michael Oberguggenberger

    Universität Innsbruck, Austria
Correction to Products of Distributions: Nonstandard Methods cover
Download PDF

Abstract

The purpose of this note is to correct a faulty structure theorem for limited distributions, claimed to hold in [1] in the setting of Internal Set Theory. Though the assertion could not be recovered completely, a weaker version suffices to prove those results in [1] which depended on it.

Cite this article

Michael Oberguggenberger, Correction to Products of Distributions: Nonstandard Methods. Z. Anal. Anwend. 10 (1991), no. 2, pp. 263–264

DOI 10.4171/ZAA/450